MathSciNet Relay Station
MathSciNet bibliographic data
MR2506283 94A05 (60J20 60K20 68M10 68W40)
Maulik, Krishanu; Zwart, Bert An extension of the square root law of TCP. Ann. Oper. Res. 170 (2009), 217–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement